Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Feeling lethargic and tired frequently while doing any physical activities. Suggest any energy enhancement tablets? - Online Doctor Chats

Date : 01-Sep-2013
User rating for this question
Very Good Posted in: General Health
Answered by

General & Family Physician
Practicing since : 2009
Answered : 983 Questions
User:This is XXXXXXX
User:32 yrs of age
User:hello ?
Doctor:Please proceed further
User:i want to know whether consuming energy enhancement tablets are safe. My problem is I feel very lethargic & get tired frequently if Im doing any physical activities
Doctor:Please go ahead and take it
Doctor:There is no harm in it
User:ok. can you recommend any?
Doctor:Take amyways Nutrilite powder
Doctor:with milk or plain water
User:any others in tablet/capsule form ?
Doctor:You can take Capsule Becosules
Doctor:one capsule daily any time
User:thank you
Doctor:Thank you too
Doctor:Pleasant evening ahead
User:wishing you the same
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor